A Swiss doctor wrote that a drug-induced syndrome is all in the mind. Editors at the journals had past ties to the drug maker. Men turn to finasteride to try to save their hair, but they might end up with a severe and lasting disability.1 There are countless stories online, usually anonymous because of the … Read more
This appendix accompanies the article: Response to Dr. Ralph Trüeb’s writings on post-finasteride syndrome. Table of competing interests ↑ back to text Engagements with Merck re: Propecia Skin Appendage Disorders (journal) (1) International Journal of Trichology (2) Experimental Dermatology (journal) Hair Growth and Disorders textbook (2008) Cited by Trüeb Ralph Trüeb, MD Member, Editorial Board … Read more
In ancient Greece, Hippocrates and Aristotle observed that eunuchs did not go bald. Jumping ahead to the early 1940s, American anatomist James B. Hamilton reviewed histories of men with testosterone deficiency and found a pattern: the earlier the age of hormone deficiency, the less balding occurred.
These have been compiled from social media. Links to original posts and comments are provided after each quote. This is not some easy cure-pill… I know enough now… this drug is def not worth it. Dangerous. This drug was beyond serious for me. Was on it for nearly 5 months straight. Knew what I was … Read more
Several members of the International Society of Hair Restoration Surgery (ISHRS) have argued that persistent adverse effects of finasteride are improbable or invalid. The Society’s journal, Hair Transplant Forum International, has published numerous articles on the topic (the journal is not peer-reviewed). Subscriptions are limited to ISHRS members, but full text of some articles is … Read more